# SDR SWAA2019062434102

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 34,848 hours, 20,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A1260086002
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LOWER FORWARD GALLEY FLASHLIGHT SHIELDS BROKEN. / R&R SHIELD IAW SIP.
